# SDR P5CA2023082800087

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 50,826 hours, 8,047 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Fitting
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WLG I/B STRUT DOOR FWD EDGE LOWER FITTING WORN( WORN FTG REPLACED AS PER SRM 51-10-02 AND NEW FTG HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW FTG INSTALLED AS PER SRM 51-40-02 ( SRM REV 40 DATE 20 JUN 2023 ). NO FURTHER DEFECTS NOTED )
